# SDR HEEA0016064

- Difficulty date: September 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N230UN
- Make and model: Bell 230
- Aircraft serial: 23009
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Part number: 222312753103
- Condition: Cracked
- Location: Tail Rotor
- Part time: 2,405 hours
- Component: 222012701117
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HUB REMOVED FOR 2500 HOUR OVERHAUL.  FOUR EACH BLADE BEARINGS CRACKED.
